Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 52, NWS Marquette, MI
NWS Marquette, MI issued this gale warning at Feb 14, 2011, 4:46 PM EST. It took effect at Feb 15, 2011, 11:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 4:46 PM EST (21:46 UTC)
- In effect from
- Feb 15, 2011, 11:00 AM EST
- Expired
- Feb 15, 2011, 11:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted, in the capitals the NWS used until 2016.
763 WHUS73 KMQT 142146 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 446 PM EST MON FEB 14 2011 LSZ266-267-150600- /O.UPG.KMQT.GL.A.0005.110215T1800Z-110216T0300Z/ /O.NEW.KMQT.GL.W.0052.110215T1600Z-110216T0000Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 446 PM EST MON FEB 14 2011 ...GALE WARNING IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MCB
4 follow-up statements
327 WHUS73 KMQT 150207 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 907 PM EST MON FEB 14 2011 LSZ266-267-151015- /O.CON.KMQT.GL.W.0052.110215T1600Z-110216T0000Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 907 PM EST MON FEB 14 2011 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MCB
475 WHUS73 KMQT 151623 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1123 AM EST TUE FEB 15 2011 LSZ266-267-160030- /O.EXT.KMQT.GL.W.0052.000000T0000Z-110216T0400Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 1123 AM EST TUE FEB 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 15 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
226 WHUS73 KMQT 152146 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 446 PM EST TUE FEB 15 2011 LSZ266-267-160400- /O.CON.KMQT.GL.W.0052.000000T0000Z-110216T0400Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 446 PM EST TUE FEB 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 29 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 38 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MCB
289 WHUS73 KMQT 160203 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 903 PM EST TUE FEB 15 2011 LSZ266-267-160400- /O.CON.KMQT.GL.W.0052.000000T0000Z-110216T0400Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 903 PM EST TUE FEB 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EST TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MCB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Feb 14, 3:23 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 14, 3:23 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 323 PM EST MON FEB 14 2011 .SHORT TERM TO 00Z WED... UPPER AIR PATTERN CONSISTS OF A 500 MB TROUGH OVER THE GREAT LAKES REGION WITH A TROUGH COMING ONTO THE WEST COAST AND A BROAD 500 MB RIDGE ACROSS THE WEST HALF OF THE U.S. AND SOUTHERN PLAINS. THE TROUGH OVER THE GREAT LAKES WILL HEAD EAST TODAY WHILE THE 500 MB RIDGE SLOWLY BUILDS INTO THE UPPER GREAT LAKES THIS FORECAST PERIOD. WHAT THAT WILL MEAN FOR OUR AREA IS A REINFORCING SHOT OF COLD AIR THAT WILL BE BRIEF TODAY...THEN A WARMING TREND ON THE WAY. FOR TONIGHT...LAKE EFFECT SNOW AND CLOUDS WILL BE GONE BY THIS EVENING. WITH LIGHT WINDS AND PARTLY CLOUDY SKIES...THIS WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET WITH SOME RADIATIONAL COOLING. ENDED UP GOING BELOW ALL GUIDANCE FOR LOWS AS THEY ALL LOOKED TOO WARM CONSIDERING IDEAL RADIATIONAL COOLING CONDITIONS IN THE EVENING. TEMPERATURES WILL PLUMMET QUICKLY...COOLING TO LOWS AROUND 60Z...THEN TEMPERATURES WILL RISE AND WENT WITH A NON-DIURNAL CURVE WITH SOUTH WINDS AND WARM AIR ADVECTION LATER TONIGHT. THERE WILL ALSO BE SOME HIGH CLOUDS AROUND LATE TONIGHT AS WELL WHICH WOULD ALSO BOOST TEMPERATURES A BIT. OTHERWISE...DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST FOR TEMPERATURES AND DRY AND MILD WEATHER LOOKS TO CONTINUE AS WELL. .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... TUESDAY NIGHT WILL BEGIN WITH NEARLY ZONAL FLOW AT 500MB...AS THE STRONG RIDGE BECOMES SUPPRESSED AS THE CUT OFF LOW OFF WESTERN CANADA MERGES WITH THE NORTHERN CANADIAN LOW...AND BEGINS TO MOVE ONSHORE OVER THE PACIFIC NORTHWEST. THE FIRST OF THE 500MB TROUGHS WILL SLIDE NORTH OF LAKE SUPERIOR WEDNESDAY MORNING...WITH THE RIDGE REBOUNDING FROM THE PLAINS THROUGH THE UPPER GREAT LAKES AND EASTERN SEABOARD FROM WEDNESDAY AFTERNOON THROUGH THE DAY THURSDAY. SOUTHERLY WINDS WILL ALREADY BE IN CONTROL OF THE UPPER GREAT LAKES...AS THE SFC LOW OVER THE SOUTH CENTRAL CANADIAN PROVINCES MOVES INTO SOUTHERN HUDSON BAY BY 12Z WEDNESDAY AND EXITS INTO QUEBEC WEDNESDAY EVENING. THE COLD FRONT NEVER SINKS SOUTH OF LAKE SUPERIOR...WHICH KEEPS THE WARM AIR IN PLACE. THE SFC LOW OVER THE WESTERN DAKOTAS AT 12Z THURSDAY AS NOTED ABOVE...850MB TEMPS WILL REMAIN WARM...FROM 12Z WEDNESDAY THROUGH 06Z FRIDAY...AVERAGING 7C BUT WARMEST WEDNESDAY AND WEDNESDAY NIGHT. CURRENTLY HAVE HIGH TEMPS FCST TO TOP OUT IN THE UPPER 30S EAST...AND LOW 40S WEST...AOA GUIDANCE. MAY NEED TO ACCOUNT FOR SNOW COVER A BIT MORE AND TAILOR A FEW VALUES DOWN OVER THE NORTHERN HALF OF UPPER MI. FOR WEDNESDAY NIGHT AND THURSDAY...FOG IS EXPECTED ACROSS MUCH OF THE AREA AS SOUTHERLY WINDS TAKE HOLD AND STREAM MOISTURE NORTHWARD FROM MELTING SNOW TO OUR SOUTH. ON THE HYDRO/SNOW MELT SIDE OF THINGS...AS MENTIONED BY THE PREVIOUS SHIFT...SNOW WILL BEGIN TO COMPACT AND MELT WEDNESDAY /ASSISTED BY DEW POINTS TUE GETTING ABOVE 32F/. THE BEST MELTING WILL BE THURSDAY INTO THURSDAY NIGHT. THE RESULT WILL LIKELY BE AN INCREASE IN THE SMALL CREEK/STREAM FLOWS SOUTH CENTRAL WHERE THE WARMEST TEMPS AND DEW POINTS WILL BE. THE LARGER RIVERS SHOULD NOT SEE MUCH OF A RISE. FARTHER OUT /FRIDAY THROUGH MONDAY/...A PIECE OF ENERGY EJECTING FROM THE WESTERN TROUGH WILL MOVE INTO THE DAKOTAS THURSDAY EVENING. THE 14/00Z RUN OF THE ECMWF AND 14/06 GFS MODELS ARE IN PRETTY GOOD AGREEMENT BY 06Z FRIDAY...WITH THE 14/00Z CANADIAN LAGGING BEHIND WITH THE TROUGH ABOUT 230 MILES NORTH OF THE GFS/ECMWF...AND REMAINS ON THE SLOW WESTERN EDGE OF SOLUTIONS THROUGH THE SYSTEMS EVOLUTION TO THE NEW ENGLAND STATES SATURDAY AFTERNOON. EXPECT THE TROUGH TO DEEPEN AND CUT OFF LATE FRIDAY MORNING OVER EASTERN LS/UPPER LM...AND QUICKLY SHIFT TO THE ONTARIO/QUEBEC BORDER BY 00Z SATURDAY. KEPT A SIMILAR TREND FOR RAIN CHANGING TO SNOW DURING THE DAY FRIDAY. OVERALL...STILL LOOKS LIKE HEALTHY 15-20KT WINDS FRIDAY AND FRIDAY NIGHT OVER THE LAND...WITH GALES ACROSS LAKE SUPERIOR ON NW WINDS AS COLD AIR RUSHES IN BEHIND THE SFC LOW. && .AVIATION /FOR THE 18Z TAF ISSUANCE/... LAKE EFFECT CLOUDS WILL SLOWLY DIMINISH AS WINDS BECOME WEST ENOUGH TO CUT THE FLOW OFF THE LAKE AT BOTH SITES...BUT THIS WILL NOT HAPPEN UNTIL LATE AFTERNOON. UNTIL THEN...MVFR CONDITIONS WILL CONTINUE. AFTER LATE AFTERNOON...DRY AIR COMES IN AND WILL ALLOW VFR CONDITIONS TO MOVE IN. && .MARINE /FOR 4 PM LAKE SUPERIOR FORECAST ISSUANCE/... HIGH PRESSURE WILL BUILD INTO THE REGION THIS EVENING...AND CONTINUE TO BRING LIGHT WINDS THIS EVENING. AS THE RIDGE SLIDES OFF TO THE EAST AND LOW PRESSURE MOVES INTO NORTHERN MANITOBA SOUTHERLY GALES WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS EASTERN LAKE SUPERIOR. ANOTHER PERIOD OF GALES...OUT OF THE NW...WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY MORNING AS A DEEPENING AREA OF LOW PRESSURE MOVES FROM THE PLAINS INTO NORTHERN ONTARIO. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... GALE WARNING FROM 11 AM TO 7 PM EST TUESDAY FOR LSZ266-267. LAKE MICHIGAN... NONE. && SHORT TERM...07 LONG TERM...KF AVIATION...07 MARINE...07
Hazardous weather outlook, Feb 14, 3:03 PM EST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 303 PM EST MON FEB 14 2011 MIZ001>007-009>014-084-085-151200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 303 PM EST MON FEB 14 2011 /203 PM CST MON FEB 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PATCHY FREEZING DRIZZLE WILL BE POSSIBLE TUESDAY NIGHT EAST OF A LINE FROM MENOMINEE TO MUNISING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-151200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 303 PM EST MON FEB 14 2011 /203 PM CST MON FEB 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTH GALES TO 35 KNOTS CAN BE EXPECTED ACROSS EASTERN LAKE SUPERIOR TUESDAY. NORTHWEST GALES TO 40 KNOTS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY MORNING ACROSS ALL OF LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-151200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 303 PM EST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:58 AM EST | Gale Watch | MQT | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.